[2 cases of anaphylactic-type reaction to alphadione (Alfatesine, Althesin, CT 13.41)].

Abstract

Two cases of anaphylactic-type reaction to alfadione were referred to our Department for immuno-allergic enquiry. From the clinical standpoint, the pictures obtained were rather similar, dominated by dramatic collapse of abrupt onset associated with an erythemato-oedematous cervico-facial rash, however with a favourable course under respiratory and circulatory emergency resuscitation. The immunological enquiry carried out in both cases did not enable one to attribute the responsibility for the accident to alfadione or to cremophor EL nor to be able to put it down to a direct pharmacological histamine-liberation, or to a specific histamine-liberation due to an antigen-antibody reaction.

Cite this paper

@article{Monteil19762CO, title={[2 cases of anaphylactic-type reaction to alphadione (Alfatesine, Althesin, CT 13.41)].}, author={Arnaud Monteil and P Navarrot and Jacques Kienlen and J DuCailar}, journal={Annales de l'anesthésiologie française}, year={1976}, volume={17 2}, pages={71-6} }